# SDR SCNA20210618071

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE WING,SEAL SUPPORT ASSEMBLY HAS GOUGE ON LOW SURFACE LOCATED INBOARD FLAP AT INBOARD SIDE BY THE FUSELAGE. REMOVED AND REPLACED SEAL SUPPORT ASSEMBLY AFT L/H SIDE WING PLATE PER B737-800 SRM 51-40-02.
